Lyrica

Discussion in 'Fibromyalgia Main Forum' started by barbslilies, Jun 10, 2006.

  1. barbslilies

    barbslilies New Member

    I have been taking Lyrica 75mg 2x day and last week-end I was on my feet more and my feet swelled up. Do you think it was from the Lyrica? I stopped taking it and I am in terrible pain and that is with taking pain medicine as usual but it does not help my pain much. The Lyrica seemed too help a little but was afraid to take it if it was swelling up my feet due to have diabetes type 1 also along with the diabetic neuropathy and fibromylgia. Have any of you had that problem? Thanks.
  2. UnicornK

    UnicornK New Member

    I've heard that Lyrica can cause edema. I don't know for sure. I hope not, because I just started taking it myself. Good luck!

    God Bless.
  3. fahan

    fahan New Member

    and still very bad after effects. Its flipping me out! I have
    headaches and other problems that I never had before and it has cost my spouse several thousand dollars for me to not only go on a "trial" in which the

    pharmacic. co. said they would pay for any damages which turned out to be not true. But I ended up in the e.r and you know that
    My spouse paid for that. Paperwork stated that Pharmacey co. would pay for damanages caused by the drug.


    What a bunch of CROCK!


    I could tell you more but I can't. Just pls be very careful! It's all abou the money, Don't fall for the false lines.

    They know before you walk in the door what to look for THEIR benifit!

    I'm paying at this time and I want all to know that all needs to be very careful! fahan

    That's the reason for the blood tests, to start from scratch to " cover their ***.

    I have no doubt that this msg will be deleted from this post as soon as the attndnts. read it, but please be very careful.

    It has helped afew as I've heard.

    [This Message was Edited on 06/10/2006]
  4. tonakay

    tonakay New Member

    I only made it four days at 50 mgs at bedtime. My hands and feet swelled so I quit taking it.

    Good luck!
    Tona